EconPapers    
Economics at your fingertips  
 

Maxima of linear processes with heavy‐tailed innovations and random coefficients

Danijel Krizmanić

Journal of Time Series Analysis, 2022, vol. 43, issue 2, 238-262

Abstract: We investigate maxima of linear processes with i.i.d. heavy‐tailed innovations and random coefficients. Using the point process approach we derive functional convergence of the partial maxima stochastic process in the space of non‐decreasing càdlàg functions on [0, 1] with the Skorokhod M1 topology.

Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/jtsa.12610

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:43:y:2022:i:2:p:238-262

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:43:y:2022:i:2:p:238-262